# SDR ASAA2023050943190

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,915 hours, 10,504 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK HF'S 1 AND 2 UNREADABLE. GROUNDED - YES. PERFORMED HF 1 AND 2 BITE REF 737-900 FIM 23-11 TASK 801 NO FAULTS NOTED REF FIM 23-11 TASK 806 PERFORMED XMIT BETWEEN MULTIPLE FREQUENCY'S AND WAS ABLE TO HAV 2 WAY COMM'S ESTABLISHED.
